# SDR CALA2022082902219

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A300*
- Aircraft serial: 464
- Aircraft time: 89,314 hours, 34,674 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Part number: NA
- Condition: None
- Location: All Lavs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVS INOP/WILL NOT FLUSH ON ARRIVAL FOUND FAP INOP LIGHT ON AND WASTE TANK INDICATION PRECHARGE OF 5 GALLONS AND TANK READ 15% AT FAP PANEL.  ALLOWED FULL 100%. HAD LAV SERVICE DRAIN AND FLUSH TANK. TANK READ OVER 15% WITH 3 GALLONS. ALL 20% EMPTY. HAD LAV SERVICE FILL WITH 20 GALLONS AND FLUSHED ICE LAVS FLUSH NORMAL. AND VINEGAR DOWN EACH TOILET. LAV SERVICE DUMPED AND PUT IN
